# SDR DALA2016080705873

- Difficulty date: August 6, 2016
- Submitted: August 8, 2016
- Operation: Air carrier
- Aircraft: N661DN
- Make and model: Boeing 757232
- Aircraft serial: 24972
- Aircraft time: 80,676 hours, 36,767 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND AT FORWARD FRAME BELOW R2 DOOR UPPER HINGE.   REMOVED EXISTING DOUBLER AND INSTALLED NEW DOUBLER IAW ERA 548930-14 REV O. (2621033)
